# SDR YENA201807050277

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 47,408 hours, 16,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 788 SXM-JFK. EMERGENCY LIGHT INOP IN A/C. INSPECTED CABIN EMERGENCY LIGHTS UNITS AND FOUND ALL CABIN EMERGENCY BATTERIES AT FAULT. REMOVED AND REPLACED ALL CABIN BATTERIES REF AMM 33-51-38. OPS CHECK GOOD AT THIS TIME. NO DEFECTS TO REPORT. SUPPLEMENTAL INFORMATION TO FOLLOW.
